# SDR UPS97224903

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Part number: 65263073
- Condition: Corroded
- Location: Tailskid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON UPPER ATTACH BRACE FOR TAIL SKID ACTUATOR.  REMOVED AND REPLACED UPPER ATTACH BRACE AND ADJACENT SUPPORT STRUCTURE AS REQUIRED IAW SRM 51-10-01, AND 51-30-2, 53-10-1, 51-10-6.
